# SDR SIMA200602304

- Difficulty date: January 9, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND SERVICE DOOR SILL CORRODED AROUND FASTENER HOLES.  INSTALLED NEW SERVICE DOOR SILL IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
